Earwax That Accumulates And Hardens In The Ear Canal?

Illustration of Earwax That Accumulates And Hardens In The Ear Canal?
Illustration: Earwax That Accumulates And Hardens In The Ear Canal? cdn2.momjunction.com

Hello, in my ear there is a hard droppings, it hurts a day, after being given drops and paracetamol it’s been better for almost a week, after that I checked into the ENT, in the ENT after being sprayed the same as forumen drops, how come it hurts, after two days the pain doesn’t disappear , then told to control again for two weeks, sometimes the pain medicine like the effect was very brief, then what should I do? How come you have to wait two weeks for the illness? Thanks

1 Answer:

Hai Dafa,


Thank you for asking HealthReplies.com.

Earwax that accumulates and hardens in the ear canal not only can interfere with hearing, but can also trigger inflammation that makes the ear feel painful, ear canal swollen, also secretes excessive secretions. Frequently, this buildup and hardening of earwax occurs due to excessive prying ears, abnormalities in the shape of the ear canal, or also the habit of leaving the ear in humid conditions.


Overcoming problems due to accumulated earwax can be done by going to a doctor or an ENT specialist. The doctor can perform extraction of cerumen using special tools and fluids to make your ear canal back clean. After the action, the doctor may also prescribe you some medicines to minimize complaints and the risk of infection. In this way, complaints will usually improve in a few days.


Your condition that still feels pain in the ear after you are given certain ear medications may indicate irritation or an allergy to the ear canal. These side effects often occur due to the use of sodium central (as contained in Forumen). It could also, this pain arises due to residual inflammation in the ear that you experienced before due to a buildup of ear wax. Or, there may also be other causes that trigger this pain, such as tinnitus, excessive noise exposure, foreign body entry, jaw joint disorders, and so on.


If it is true that the pain that appears safe is annoying, no need to wait long, check yourself back to the doctor or ENT specialist to be given the right treatment. In the meantime, you can ease your complaints first by taking the drug paracetamol so that pain is reduced. Avoid using other drugs, avoid also prying up excessive ears so that complaints in your ears get better quickly.


Hope this helps ...

: by

Related Question

Difficulty Urinating Accompanied By The Appearance Of Secretions Resembling Tofu Pulp In Male Genitals?

Difficulty Urinating Accompanied By The Appearance Of Secretions Resembling Tofu Pulp In Male Genitals?

(12 months ago)

I want to ask, I have a younger brother he had difficulty urinating, in the genitals there is pulp know, why is that?... Read more

Signs And Symptoms Of Bipolar Disorder?

Signs And Symptoms Of Bipolar Disorder?

(11 months ago)

Hello Doctor, I am 18 years old I want to ask, I have been searching about some mental illnesses, one of which is bipolar there, explained the symptoms are in the form of daydreami... Read more

The Solution For Minus Eyes Is Very High At 52 Years Old?

The Solution For Minus Eyes Is Very High At 52 Years Old?

(1 year ago)

I want to ask. My mother’s minus too high -26 equals -22. Suda age 52th my mother’s complaints Matax like ad is propped up. clear. please consultx yes.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *